# SDR 07FDEA05155

- Difficulty date: December 29, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 52,106 hours, 9,977 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: ARC4009
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE SUPPORT FITTING FOUND CRACKED.  REMOVED AND REPLACED AS PER AMM 27-50-30-4. OUTBOARD FLAP ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-00-5. REPAIR CLASSIFIED AS MINOR PER GMM   6-2-100.
